Alert archive / Wisconsin / Gale Watches in 2021

Gale Watch 12, NWS Milwaukee, WI

June 22, 2021

NWS Milwaukee, WI issued this gale watch at Jun 22, 2021, 8:25 PM CDT. It took effect at Jun 23, 2021, 7:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 22, 2021, 8:25 PM CDT (01:25 UTC)
In effect from
Jun 23, 2021, 7:00 PM CDT
Expired
Jun 23, 2021, 2:50 PM CDT
In force
Issued by
NWS Milwaukee, WI

The text

As transmitted.

348 
WHUS73 KMKX 230125
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
825 PM CDT Tue Jun 22 2021

LMZ643>646-230930-
/O.NEW.KMKX.SC.Y.0053.210623T1500Z-210624T1200Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
825 PM CDT Tue Jun 22 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 7 AM
CDT THURSDAY...

* WHAT...South winds will increase to 15 to 20 knots with gusts to
  25 knots on Wednesday and continue into Wednesday night. Waves
  will build to 2 to 4 ft. 

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From 10 AM Wednesday to 7 AM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ080-669-671-673-675-777-779-870-872-874-876-878-230930-
/O.NEW.KMKX.GL.A.0012.210624T0000Z-210624T1200Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
825 PM CDT Tue Jun 22 2021

...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY
MORNING...

* WHAT...South winds will increase to 15 to 25 kt with gusts up 
  to 35 knots possible. Waves will build to 3 to 6 ft.

* WHERE...Southern Open Waters of Lake Michigan.

* WHEN...From Wednesday evening through Thursday morning.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LMZ261-362-364-366-563-565-567-868-230930-
/O.NEW.KMKX.GL.A.0012.210624T0000Z-210624T1500Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
825 PM CDT Tue Jun 22 2021

...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY
MORNING...

* WHAT...South winds will increase to 15 to 25 kt with gusts up to
  35 kt possible. Waves will build to 6 to 9 ft.

* WHERE...Northern Open Waters of Lake Michigan.

* WHEN...From Wednesday evening through Thursday morning.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
Kavinsky
3 follow-up statements
627 
WHUS73 KMKX 230743
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
243 AM CDT Wed Jun 23 2021

LMZ643>646-231545-
/O.CON.KMKX.SC.Y.0053.210623T1500Z-210624T1200Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
243 AM CDT Wed Jun 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 7 AM CDT THURSDAY...

* WHAT...South winds 15 to 25 kt. Waves 2 to 4 ft.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From 10 AM this morning to 7 AM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ080-669-671-673-675-777-779-870-872-874-876-878-231545-
/O.CON.KMKX.GL.A.0012.210624T0000Z-210624T1200Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
243 AM CDT Wed Jun 23 2021

...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
THURSDAY MORNING...

* WHAT...South winds 15 to 20 kt with gusts up to 30 kt and waves
  3 to 6 ft possible. Isolated gale gusts to 35 kt possible.

* WHERE...Southern Open Waters of Lake Michigan.

* WHEN...From this evening through Thursday morning.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LMZ261-362-364-366-563-565-567-868-231545-
/O.CON.KMKX.GL.A.0012.210624T0000Z-210624T1500Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
243 AM CDT Wed Jun 23 2021

...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
THURSDAY MORNING...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and 
  waves 5 to 8 ft possible.

* WHERE...Northern Open Waters of Lake Michigan.

* WHEN...From this evening through Thursday morning.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
543 
WHUS73 KMKX 231423
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
923 AM CDT Wed Jun 23 2021

LMZ643>646-232230-
/O.CON.KMKX.SC.Y.0053.210623T1500Z-210624T1200Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
923 AM CDT Wed Jun 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
THURSDAY...

* WHAT...Waves 2 to 4 ft expected.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...Until 7 AM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ080-669-671-673-675-777-779-870-872-874-876-878-232230-
/O.CON.KMKX.GL.A.0012.210624T0000Z-210624T1200Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
923 AM CDT Wed Jun 23 2021

...GALE WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING
THROUGH THURSDAY MORNING...

* WHAT...South winds 15 to 20 kt with gusts up to 30 kt and 
  waves 3 to 6 ft possible.

* WHERE...Southern Open Waters of Lake Michigan.

* WHEN...From 7 PM CDT this evening through Thursday morning.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LMZ261-362-364-366-563-565-567-868-232230-
/O.CON.KMKX.GL.A.0012.210624T0000Z-210624T1500Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
923 AM CDT Wed Jun 23 2021

...GALE WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING
THROUGH THURSDAY MORNING...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and 
  waves 5 to 8 ft possible.

* WHERE...Northern Open Waters of Lake Michigan.

* WHEN...From 7 PM CDT this evening through Thursday morning.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
039 
WHUS73 KMKX 231950
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
250 PM CDT Wed Jun 23 2021

LMZ080-669-671-673-675-777-779-870-872-874-876-878-232100-
/O.CAN.KMKX.GL.A.0012.210624T0000Z-210624T1200Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
250 PM CDT Wed Jun 23 2021

...GALE WATCH IS CANCELLED...

Winds will not reach criteria over the southern half of Lake
Michigan. Gusty winds just below gale are still likely tonight
through Thursday.

$$

LMZ366-565-567-868-232100-
/O.CAN.KMKX.GL.A.0012.210624T0000Z-210624T1500Z/
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
250 PM CDT Wed Jun 23 2021

...GALE WATCH IS CANCELLED...

A Gale Warning has been issued in it's place for the northern
third of Lake Michigan for early Thursday Morning.

$$

LMZ261-362-364-563-240400-
/O.UPG.KMKX.GL.A.0012.210624T0000Z-210624T1500Z/
/O.NEW.KMKX.GL.W.0016.210624T0600Z-210624T1200Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
250 PM CDT Wed Jun 23 2021

...GALE WARNING IN EFFECT FROM 1 AM TO 7 AM CDT THURSDAY...

* WHAT...South winds 20 to 25 kt with gusts up to 35 kt and 
  waves 6 to 9 ft expected.

* WHERE...Northern Third of the Open Waters of Lake Michigan.

* WHEN...From 1 AM to 7 AM CDT Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-240400-
/O.CON.KMKX.SC.Y.0053.000000T0000Z-210624T1200Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
250 PM CDT Wed Jun 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
THURSDAY...

* WHAT...Waves 2 to 4 ft expected.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...Until 7 AM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale watch went out at Jun 22, 3:01 PM CDT, 5 hours 24 minutes earlier.

Area forecast discussion, Jun 22, 3:01 PM CDT, 5 hours 24 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
301 PM CDT Tue Jun 22 2021

.SHORT TERM...
(Issued 300 PM CDT Tue Jun 22 2021)

Tonight through Wednesday night:

A surface ridge extending northward into our area will begin to
break down as high pressure centered over the middle Mississippi
Valley Region shifts eastward this evening. As this high pressure
shifts east, winds will come around to southerly and WAA will
increase as a warm front draped from west to east over Iowa
approaches the WI/IL border. Convection is expected to form along
this front late in the afternoon over Iowa. While the surface front
may wash out some time during the evening hours, convection is
expected to ride the 925 to 850mb WAA and enhanced convergence at
the tip of the LLJ overnight into our area, bringing some chances
for rain during the early morning hours for all of southern
Wisconsin, with better chances toward the WI/IL border. The WAA
looks like it will grow somewhat weak as it noses into southern WI
and model MUCAPE is almost non-existent over southern Wisconsin, so
chances for severe thunderstorms are nil and even chances for the
occasional rumble of thunder look low.

Showers will continue through the morning hours on Wednesday as a
secondary 850mb speed max noses into southern Wisconsin just after
dawn. Models depict shower activity ceasing during the early
afternoon as the nose of the speed max shifts eastward over lower
Michigan. Subsidence from a building ridge aloft should then allow
clouds to clear briefly late in the afternoon through the early
evening before clouds increase ahead of an approaching frontal
boundary.

Overall, temperatures should begin to moderate during the short-term
period owing to the incoming WAA. Lows will be in the mid-50s
tonight and the mid-60s tomorrow night. Daytime highs on Wednesday
will be in the upper 70s, but likely held back from being warmer by
the shower activity and lingering cloud cover.

CMiller

&&

.LONG TERM...
(Issued 300 PM CDT Tue Jun 22 2021)

Thursday through Tuesday:

The AM long-term discussion mentioned model disagreement and that
problem largely still persists in the extended period after some new
morning model runs. A rainy, active period Thursday through
Saturday, looks to remain on track, however.

Synoptically, low pressure over the Hudson Bay Region in Canada will
drag a cold front over the Northern Plains on Wednesday. Thursday
morning, this front looks to stall or at least slow down as it
encounters the influence of broad high pressure over the eastern
seaboard. As a result, the front will be parked over parts of NW
WI and Central MN. As this front slowly slides SE Thursday through
Friday, multiple rounds of storms will form along this front and
then come off of it, driven by the upper level flow. The upside
for this event is that widespread rain appears likely and at least
an inch seems assured for much of the area through Saturday
afternoon with some locally higher amounts possible. The downside
is that the evolution of the severe threat in association with
this cold front is up in the air this early in the week, and will
be contingent upon how much sun we receive on Thursday and Friday
and timing of any of the myriad of convective complexes models
depict. Trends will be monitored.

Beyond, models continue to show an more active pattern going
forward into next week.

CMiller

&&

.AVIATION...
(Issued 300 PM CDT Tue Jun 22 2021)

Cu and areas of mid-level stratocu will linger until the late
afternoon and early evening when we lose our daytime heating.
We'll clear our for a few hours and winds will slacken some, then
clouds will increase again as an area of warm air advection
approaches from the southwest. Winds will turn southerly during
this time as well and become modestly gusty again. Some scattered
shower activity is anticipated with this WAA, and will mainly
occur during the early morning hours and through the post-dawn
hours for much of southern Wisconsin. Most areas should experience
VFR conditions for the rest of this afternoon and into tomorrow,
but a few inland locations could see some MVFR ceilings early
Wednesday morning, owing to some of the better moisture brought in
on the WAA. Visibility drops will also be possible with any
shower.

CMiller

&&

.MARINE...
(Issued 300 PM CDT Tue Jun 22 2021)

High pressure of 30.1 inches will slide eastward through the
overnight hours and settle into middle Appalachia by Wednesday
morning. As this happens, westerly winds will become southerly
tonight. They'll remain modestly gusty, however as there will be a
low-level wind speed max above a shallow inversion. Going into the
daytime hours tomorrow, low pressure of 29.3 inches will approach
the Hudson Bay region in Canada. This will steepen the pressure
gradient between the low pressure north and the high pressure to
the southeast. As a result winds will strengthen through the day
on Wednesday and into the overnight hours on Thursday. Winds to
Gale force look possible for the northern end of the lake for a
brief period early Thursday morning.

Showers and a rumble of thunder or two will be possible over
northern end of the lake late this afternoon, and then over the
southern half of the lake tonight into Wednesday morning. Better
chances for widespread, stronger storms look possible on Thursday.

Locally, winds may blow to small craft advisory criteria Wednesday
afternoon and into Thursday morning owing to the aforementioned
sharp pressure gradient.

CMiller

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jun 22, 2:08 PM CDT, 6 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
208 PM CDT Tue Jun 22 2021

WIZ046-047-051-052-056>060-062>072-231915-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
208 PM CDT Tue Jun 22 2021

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

There is a low chance for thunderstorms tonight into early
morning Wednesday.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

The small chance for thunderstorms continues Wednesday morning.
There will be an additional chance for some thunderstorms Thursday
into the weekend. There is also a marginal risk for severe
thunderstorms on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-231915-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
208 PM CDT Tue Jun 22 2021

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

There is a small chance for some thunderstorms tonight into early
morning Wednesday.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

The small chance for thunderstorms continues into Wednesday
morning. There will be additional chances for thunderstorms
Thursday into the weekend. In addition gusty south to southwest
winds may reach Small Craft Advisory levels Wednesday into
Thursday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-231915-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
208 PM CDT Tue Jun 22 2021

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Tonight

There will be chances for thunderstorms tonight into early morning
Wednesday.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

The chance for thunderstorms continues into Wednesday morning.
There will be additional chances for thunderstorms Thursday into
the weekend. In addition gusty south winds may reach Gale force
levels Thursday morning across the northern Lake Michigan open
waters.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:25 PM CDTSmall Craft AdvisoryMKX47 hr
Jun 23, 2:50 PM CDTGale WarningMKX16 hr

Nearby

Gale Watches in Wisconsin, 2021Every gale watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.